Thread: Nolva increases gyno...
10-14-2003, 01:23 AM #1
Nolva increases gyno...
It is probably just in my head but I was seeing if this happens to anyone else.
During my last cycle (hypathetically) I took some nolva just to make sure I didnt get gyno. It (seemed) that after I started taking Nolva I started to get a little bit of gyno. I stopped taking it and gyno stopped. I started taking some more nolva and then more gyno.
Im not sure if it would have happened anyway but it seemed fine when I dont take Nolva.
Can Nolva help enduce gyno in some people. ?
10-14-2003, 01:31 AM #2LORDBLiTZ Guest
10-14-2003, 03:21 AM #3New Member
- Join Date
- Oct 2003
weird, i wanna see more feedback on this.
10-14-2003, 03:24 AM #4Originally Posted by bermich
10-14-2003, 03:51 AM #5
10-14-2003, 07:31 AM #6
The Nolv could of been fake but that is really odd.
10-14-2003, 08:59 AM #7
No shit.. I was just going to post on this. I had posted a while back about lactating after coming off a cycle that ended with winstrol . Within 3 days of ending the cycle and starting post cycle, I started lactating. I've just come off another cycle, ended with winstrol, started post cycle therapy ... and BAM!, I am f***ing lactating again. Granted, it is only a few drops of a brownish-grey liquid, but any liquid coming from my nipples is way too F***ing much!
This has been driving me INSANE. I just came to the hypothesis yesterday morning that the lactating is due to the nolva. I am stopping the nolva and will let you know if this shit goes away.
Apparently not many guys expereince this, but to the ones who do... this information is essential. I cannot even begin to explain the psychological effects of lactating and not knowing what the hell is causing it.
Thank you Bermich for starting this post.
10-14-2003, 09:15 AM #8
How about one of the Doc's or Mods with the chem. and bio. backgrounds weigh in on this one.
10-14-2003, 09:18 AM #9
I agree... any Docs, Chems, Mods or Pharms ideas would be most appreciated.
It would be great if we could keep this thread on subject, with experiences and theories.
Last edited by Solrock; 10-14-2003 at 09:20 AM.
10-14-2003, 09:25 AM #10
10-14-2003, 10:00 AM #11VET
Originally Posted by TRE
- Join Date
- Sep 2001
then how do you explain that his "symptoms" disappeared when he stopped taking it ??
10-14-2003, 10:04 AM #12Member
- Join Date
- Apr 2003
nolva selectively binds certian estrogen receptors. it does have an estrogen like effect on lipid metabolism, but not on breast tissue. it was created to prevent estrogen binding and action in breast tissue. therefore, i find it hard to believe that it would cause an action in a tissue, where it's sole purpose to prevent such an action.
what else were you guys running?
10-15-2003, 09:28 PM #13
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)